MAUDE Adverse Event Report: EDWARDS LIFESCIENCES FORESIGHT ELITE OEM MODULE; HEMFSM10

EDWARDS LIFESCIENCES FORESIGHT ELITE OEM MODULE; HEMFSM10
Model Number HEMFSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not been returned for evaluation per the rep.The device history record review was completed and all inspections passed with no non-conformances.Product not returned per rep.
 
Event or Problem Description
It was reported that the hemfsm10 channel 2 sto2 value dropped 15 to 20 points after starting a new patient in hemosphere.They started the case with foresight only and the initial sto2 values for both left and right brain were in the mid 70s.The attending anesthesiologist decided to connect the swan ganz.They turned the hemosphere off and started a new patient.Once the hemosphere came up again the left sto2 channel 1 values were the same 72 to 74 but the right sto2 channel 2 dropped 15 to 20 points.The difference remained the entire case.This was during use.There is no patient injury.There will be no product return per the rep.Patient demographics were requested but unavailable.

Brand Name
FORESIGHT ELITE OEM MODULE
Common Device Name
HEMFSM10
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key14879625
Report Number2015691-2022-06465
Device Sequence Number12052797
Product Code DXG
UDI-Device Identifier00690103200355
UDI-Public(01)00690103200355(11)191219
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K043103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/26/2024
Device Model NumberHEMFSM10
Device Catalogue NumberHEMTOM10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown